Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 34, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 25, 2009, 8:57 PM CDT for Platte County, Missouri; Leavenworth County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2009, 8:57 PM CDT (01:57 UTC)
- Expired
- Apr 25, 2009, 9:26 PM CDT
- In force
- 29 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Leavenworth County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:30 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 421 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 8:37 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 25, 8:37 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT SAT APR 25 2009
.DISCUSSION...
...MESOSCALE DISCUSSION...
MODERATE INSTABILITY AROUND 1500 J/KG JUXTAPOSED WITH AMPLE DEEP
LAYER SHEAR ON THE ORDER OF 35-40 KNOTS WILL CONTINUE TO SUPPORT A
THREAT OF ISOLATED SUPERCELLS WITH THE POTENTIAL FOR ALL MODES OF
SEVERE OVER THE SOUTHERN PORTIONS OF THE WATCH BOX. EVEN WITH THE
LOSS OF DAYTIME HEATING...THIS ACTIVITY WILL BE EASILY MAINTAINED BY
AN INCREASING INFLUX OF WARM/MOIST AIR LAYER OWING TO THE
DEVELOPMENT OF THE LOW LEVEL JET AND STRENGTHENING/BACKING OF THE
SURFACE FLOW.
IN FACT...LAWRENCE KANSAS ASOS HAS MANAGED A WARM FRONTAL PASSAGE
WITH A 21/18 TEMP/DWPT AND WIND SHIFT DESPITE EARLIER COLD FRONTAL
PASSAGE AND SEVERAL ROUNDS OF HEAVY PRECIPITATION. THUS...AN
ENHANCED THREAT FOR TORNADOES AND DAMAGING RFD GUSTS DOES CONTINUE
FOR STORMS RIDING ALONG THE SYNOPTIC BOUNDARY...IN ADDITION TO AN
INCREASING THREAT FOR VERY LARGE HAIL.
BOOKBINDER
&&
.PREV DISCUSSION...
SHORTWAVE CURRENTLY MOVING NORTHEAST ACROSS KANSAS IS SPARKING
THUNDERSTORMS ALONG THE STATIONARY BOUNDARY WHICH CURRENTLY
STRETCHES ACROSS KANSAS CITY NORTHEASTWARD TO JUST NORTH OF
KIRKSVILLE. TREND HAS BEEN FOR THUNDERSTORMS TO WEAKEN CONSIDERABLY
THE FARTHER INTO THE COLD AIR NORTH OF THE BOUNDARY. WITH THE
SHORTWAVE CONTINUING TO MOVE NORTHEAST AND CAPE IN THE 1500-2000
J/KG RANGE THIS EVENING...THINK STORMS WILL CONTINUE TO FIRE
NORTHEAST ALONG AND NORTH OF THE FRONT...WITH THE STRONGER STORMS
REMAINING IN THE GENERAL VICINITY OF THE FRONT. THE FRONT IS PROGGED
TO LIFT NORTH THROUGH THE NIGHT.
DURING THE OVERNIGHT...MODELS PROG LOW LEVEL JET OF 45 TO 55 KTS TO
DEVELOP. EXPECT A THUNDERSTORM COMPLEX TO DEVELOP OVER NORTH CENTRAL
OKLAHOMA THIS EVENING. THIS SHOULD MOVE TO THE NORTHEAST...AIDED BY
THE NOSE OF THE LOW LEVEL JET. THERE REMAINS SOME UNCERTAINTY AS TO
THE EXACT TRACK OF THIS COMPLEX...HOWEVER INITIAL INDICATIONS ARE
THAT IT WILL MAKE IT INTO WESTERN SECTIONS BY MORNING.
AS THE SHORTWAVE ENTERS THE REGION DURING THE DAY SUNDAY...EXPECT
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO DEVELOP. MODELS PROG
ENOUGH INSTABILITY FOR THE POSSIBILITY OF STRONG TO SEVERE STORMS
ONCE AGAIN. THE FRONT WILL START TO MOVE BACK SOUTHEAST ACROSS THE
FORECAST AREA LATE SUNDAY NIGHT INTO MONDAY. PRECIPITABLE WATER
VALUES CONTINUE TO BE GREATER THAN 1.5 INCHES. AND WITH YET ANOTHER
SHORTWAVE PROGGED TO MOVE ACROSS THE REGION...THE HEAVY RAIN THREAT
WILL CONTINUE. HAVE THEREFORE ISSUED A FLOOD WATCH FOR THE ENTIRE
FORECAST AREA FOR MIDDAY SUNDAY INTO EARLY MONDAY EVENING.
33
MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...
CONFIDENCE IN THE LAST HALF OF THE FORECAST IS...NOT GOOD. MODEL
RUNS OVER THE PAST 24 HOURS HAVE GONE FROM BEING IN GENERAL
AGREEMENT ON THE PERSISTENCE OF A WESTERN CONUS TROUGH MUCH OF NEXT
WEEK...TO DEVOLVING INTO A MYRIAD OF SOLUTIONS THAT RANGE FROM
QUASI-ZONAL FLOW IN THE ECMWF...TO A WEAK TROUGH IN THE WEST CONUS
FROM THE GFS. CANADIAN GEM MODEL FAVORS THE SOLUTION OFFERED BY THE
ECMWF AS IT HAS ALSO FLATTENED THE FLOW ACROSS THE PLAINS FOR NEXT
WEEK. PREFERENCE IN SOLUTIONS IS WEIGHTED TOWARDS THE ECMWF...BUT
GIVEN THE VOLATILITY OF THE MODELS...OVER ALL CONFIDENCE WILL REMAIN
LOW.
DESPITE THE IMPLOSION OF THE MID-RANGE MODELS CONSENSUS...THE
SENSIBLE WEATHER FORECAST FOR NEXT WEEK HAS CHANGED LITTLE. FAST
MOVING IMPULSES ARE STILL EXPECTED STREAK ACROSS THE NATION NEXT
WEEK...IT IS JUST THAT NOW THE IMPULSES WILL RESULT FROM A BREAK
DOWN OF THE WESTERN CONUS TROUGH. TUESDAY STILL LOOKS TO BE THE ONE
DAY NEXT WEEK THAT WE HAVE SOME REASONABLE CONFIDENCE OF THAT IT
WILL BE DRY AS A SURFACE BOUNDARY...THAT WILL BE WALLOWING AROUND
MISSOURI THIS WEEKEND...FINALLY SETTLES FARTHER SOUTH.
HOWEVER...THAT CONFIDENCE QUICKLY DISSIPATES BY WEDNESDAY AS THE
WESTERN TROUGH STARTS SPITTING SHORTWAVE ACROSS THE PLAINS. CURRENT
TRAJECTORIES PEG MUCH OF THE SHORTWAVES PASSING TO OUR NORTH...BUT
SUFFICIENT ISENTROPIC LIFT TO THE SOUTH OF THESE WAVES WITH MOISTURE
RETURN FROM A WIDE OPEN GULF INDICATE THAT THE POTENTIAL FOR RAIN
WILL MOVE BACK INTO THE REGION WEDNESDAY. IN FACT...WITH A NUMBER OF
ILL-DEFINED IMPULSES MOVING ACROSS THE PLAINS...AND ABUNDANT
MOISTURE EXPECTED IN THE REGION...HAVE OPTED TO BROAD BRUSH
WEDNESDAY THROUGH FRIDAY NIGHT WITH CHANCE POPS. EXPECTATIONS ARE
THAT AS THIS WEEKENDS WEST CONUS TROUGH BREAKS DOWN EARLY NEXT WORK
WEEK MODEL VOLATILITY SHOULD CALM DOWN ENOUGH ALLOW SOME MORE
ACCURATE PLACEMENT OF POPS FOR THE LAST HALF OF THE COMING WORK WEEK.
OTHERWISE...TEMPERATURES NEXT WEEK WILL BE SOMEWHAT DEPENDANT ON THE
AMOUNT OF CLOUD COVER AND IF ANY RAIN FALLS...BUT AT THIS TIME HAVE
AVOIDED CHANGING OUR GOING FORECAST NUMBERS TOO MUCH DUE TO
UNCERTAINTIES IN THE DETAILS OF THE FORECAST.
CUTTER
&&
.AVIATION...
STRONG STORMS WILL CONTINUE TO AFFECT THE TAF SITES THROUGH AT LEAST
MID EVENING. THERE MAY BE A BREAK DURING THE LATE EVENING AND EARLY
OVERNIGHT HOURS...AS THE INITIAL SHORTWAVE MOVES NORTHEAST AND THE
NOSE OF THE LOW LEVEL JET IS STILL SOUTH. HOWEVER AS THE LOW LEVEL
JET PUSHES INTO THE AREA...MORE STORMS ARE POSSIBLE TOWARD DAYBREAK.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 1 PM SUNDAY TO 7 PM MONDAY FOR MOZ001-MOZ002-
MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-
MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-
MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-
MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-
MOZ046-MOZ053-MOZ054.
KS...FLOOD WATCH FROM 1 PM SUNDAY TO 7 PM MONDAY FOR KSZ025-KSZ057-
KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Apr 25, 1:00 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SAT APR 25 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON...ALONG AND NORTH OF A STALLED FRONTAL BOUNDARY. ANY THUNDERSTORMS WHICH DEVELOP WILL LIKELY CONTINUE THROUGH THE EVENING. EXTENSIVE CLOUD COVER WILL LIMIT THE DEGREE OF INSTABILITY AND THUS WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE WITH LARGE HAIL THE PRIMARY THREAT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE LATE TONIGHT...AS A COMPLEX OF STORMS DEVELOPS AND MOVES NORTHEAST INTO THE REGION. HOWEVER WHEN AND WHERE THIS ACTIVITY EVOLVES REMAINS IN QUESTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT WILL LIFT NORTH BY SUNDAY BUT THEN RETURN SOUTHWARD SUNDAY EVENING...AS A STRONGER UPPER SYSTEM EJECTS THROUGH THE CENTRAL PLAINS. THERE IS A BETTER CHANCE FOR MORE ORGANIZED AND WIDESPREAD THUNDERSTORM ACTIVITY SUNDAY NIGHT. INITIALLY THE PRIMARY CONCERN WILL BE FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. AS SUNDAY EVENING CONTINUES...THE SEVERE THREAT WILL MORPH INTO A HEAVY RAIN AND FLOODING THREAT AS INDIVIDUAL THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA. SEVERAL INCHES OF RAIN WILL BE POSSIBLE OVER MOST OF THE REGION SUNDAY NIGHT. THE WEATHER PATTERN IS EXPECTED TO REMAIN FAIRLY ACTIVE THROUGH THE UPCOMING WEEK...WITH PERIODIC CHANCES FOR THUNDERSTORMS. IT IS TOO SOON TO DETERMINE THE SEVERITY OF ANY OF THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING AND AGAIN SUNDAY EVENING. NRR
In the hours before
Special weather statement, Apr 25, 7:30 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 730 PM CDT SAT APR 25 2009 KSZ104-MOZ028-029-260100- CLAY-PLATTE-WYANDOTTE- 730 PM CDT SAT APR 25 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN WYANDOTTE...SOUTHEASTERN PLATTE AND WESTERN CLAY COUNTIES UNTIL 800 PM CDT... AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEATHERBY LAKE...MOVING NORTHEAST AT 30 MPH. SMALL HAIL TO HALF INCH SIZE...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... PLATTE WOODS...LAKE WAUKOMIS...HOUSTON LAKE AND RIVERSIDE BY 735 PM CDT. OAKVIEW AND GLADSTONE BY 740 PM CDT. 6 MILES NORTHWEST OF CLAYCOMO BY 745 PM CDT. 6 MILES NORTHWEST OF PLEASANT VALLEY AND 6 MILES NORTHWEST OF GLENAIRE BY 750 PM CDT. LIBERTY BY 755 PM CDT. THE TOWNS OF BEVERLY HILLS...KANSAS CITY INTL ARPT...OAKS...OAKWOOD AND OAKWOOD PARK ARE ALSO IN THE PATH OF THIS STORM. LAT...LON 3944 9443 3921 9441 3914 9473 3926 9483 PC
Local storm report, Apr 25, 7:46 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TORNADO 5 NNW LINWOOD 39.07N 95.07W
04/25/2009 LEAVENWORTH KS AMATEUR RADIO
BARN DESTROYED
&&
NRRSpecial weather statement, Apr 25, 8:00 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT SAT APR 25 2009
KSZ103-260130-
LEAVENWORTH-
800 PM CDT SAT APR 25 2009
...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN LEAVENWORTH COUNTY
UNTIL 830 PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWRENCE...MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
7 MILES NORTHWEST OF LINWOOD BY 825 PM CDT.
TONGANOXIE BY 830 PM CDT.
THE TOWN OF RENO IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 3912 9517 3922 9504 3899 9500 3896 9515
3897 9517
PCLocal storm report, Apr 25, 8:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST 5 SW TONGANOXIE 39.06N 95.15W
04/25/2009 E70 MPH LEAVENWORTH KS EMERGENCY MNGR
REPORTED AT 246TH ST AND DEHOFF RD, 6 MILES W OF RENO
&&
ACHSpecial weather statement, Apr 25, 8:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 843 PM CDT SAT APR 25 2009 MOZ013-014-021-022-260215- CALDWELL-CLINTON-DAVIESS-DE KALB- 843 PM CDT SAT APR 25 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CLINTON...NORTHWESTERN CALDWELL...SOUTHEASTERN DEKALB AND SOUTHWESTERN DAVIESS COUNTIES UNTIL 915 PM CDT... AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF PLATTSBURG...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... OSBORN BY 855 PM CDT. CAMERON BY 905 PM CDT. THE TOWNS OF TURNEY AND KIDDER ARE ALSO IN THE PATH OF THIS STORM. LAT...LON 3989 9421 3974 9405 3956 9444 3965 9456 DUX
Local storm report, Apr 25, 8:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 5 NW BASEHOR 39.18N 95.00W
04/25/2009 E0.88 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
ACHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:30 PM CDT | Special Weather Statement | EAX | Clay | 30 min |
| Apr 25, 8:43 PM CDT | Special Weather Statement | EAX | Clinton | 32 min |
| Apr 25, 8:48 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, DeKalb | 42 min |
| Apr 25, 8:59 PM CDT | Tornado Warning | EAX | Caldwell, Clinton, DeKalb | 31 min |
| Apr 25, 9:20 PM CDT | Tornado Warning | EAX | Caldwell, Daviess | 25 min |
| Apr 25, 9:31 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 29 min |
| Apr 25, 9:36 PM CDT | Special Weather Statement | EAX | Platte | 24 min |
| Apr 25, 9:48 PM CDT | Special Weather Statement | EAX | Daviess | 27 min |
| Apr 25, 9:53 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 37 min |
| Apr 25, 9:58 PM CDT | Special Weather Statement | EAX | Daviess | 32 min |
| Apr 25, 10:05 PM CDT | Tornado Warning | EAX | Buchanan, Clinton, Platte | 22 min |
| Apr 25, 10:43 PM CDT | Special Weather Statement | EAX | Grundy | 32 min |
| Apr 25, 11:13 PM CDT | Special Weather Statement | EAX | DeKalb | 32 min |
| Apr 25, 11:24 PM CDT | Special Weather Statement | EAX | Mercer | 36 min |
| Apr 25, 11:31 PM CDT | Special Weather Statement | EAX | Gentry | 29 min |
| Apr 26, 12:06 AM CDT | Special Weather Statement | EAX | Worth | 24 min |
| Apr 26, 7:13 AM CDT | High Wind Warning | EAX | Cass | 99 min |
| Apr 26, 12:11 PM CDT | Special Weather Statement | EAX | Buchanan | 34 min |
| Apr 26, 12:30 PM CDT | Special Weather Statement | EAX | Andrew | 30 min |
| Apr 26, 12:46 PM CDT | Special Weather Statement | EAX | Buchanan | 29 min |
| Apr 26, 1:13 PM CDT | Special Weather Statement | EAX | DeKalb | 32 min |
| Apr 26, 4:03 PM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Apr 26, 4:59 PM CDT | Special Weather Statement | EAX | Holt, Nodaway | 31 min |
| Apr 26, 5:05 PM CDT | Tornado Warning | EAX | Atchison, Nodaway | 15 min |
| Apr 26, 5:29 PM CDT | Special Weather Statement | EAX | Gentry, Worth | 31 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 22 min |
| Apr 26, 6:11 PM CDT | Special Weather Statement | EAX | Harrison | 34 min |
| Apr 26, 6:37 PM CDT | Areal Flood Advisory | EAX | Andrew, Holt, Nodaway | 6 hr |
| Apr 26, 6:38 PM CDT | Special Weather Statement | EAX | Andrew, Holt, Nodaway | 37 min |
| Apr 25, 8:00 PM CDT | Special Weather Statement | EAX | Leavenworth | 30 min |
| Apr 25, 8:20 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 25 min |
| Apr 25, 8:35 PM CDT | Tornado Warning | EAX | Leavenworth | 25 min |
| Apr 25, 11:27 PM CDT | Flash Flood Warning | EAX | Leavenworth | 98 min |
| Apr 26, 1:38 AM CDT | High Wind Warning | EAX | Johnson, Linn, Miami | 109 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.